# SDR AALA202401296268

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 28,228 hours, 3,775 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Module
- Condition: Warning Message
- Location: R1 Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R EPAS MAINT MSG DISPLAYED. MAINTENANCE REPLACED DOOR 1R EPAS MODULE IAW AMM 52-11-21-00A-520A/720A.
